Taiwanese Journal of Mathematics

AIMS AND SCOPE

The Taiwanese Journal of Mathematics, published by the Mathematical Society of the Republic of China (Taiwan), is a continuation of the former Chinese Journal of Mathematics (1973-1996). It aims to publish original research papers and survey articles in all areas of mathematics. It will also occasionally publish proceedings of conferences co-organized by the Society. The purpose is to reflect the progress of the mathematical research in Taiwan and, by providing an international forum, to stimulate its further developments. The journal appears bimonthly each year beginning from 2008.


ABSTRACTED/INDEXED IN:

Current Contents/Physical, Chemical and Earth Sciences, Journal Citation Reports/Science Edition, Mathematical Reviews, MATH Sci, SCOPUS, Zentralblatt MATH, Science Citation Index, CompuMath Citation Index.

ONLINE SUBMISSIONS

Already have a Username/Password for Taiwanese Journal of Mathematics?
GO TO LOGIN

Need a Username/Password?
GO TO REGISTRATION

Registration and login are required to submit items online and to check the status of current submissions. Please also refer to Author's Guildline before submission.


Announcements

 

ALL ISSUES ONLINE

 

Full article PDFs in all volumes are available electronically free of charge. View Online Journal

 
Posted: 2014-08-01
 
More Announcements...

Vol 19, No 4 (2015): PP. 977-1316

Table of Contents

Articles

NEW CONDITIONS ON SOLUTIONS FOR PERIODIC SCHRÖDINGER EQUATIONS WITH SPECTRUM ZERO PDF
Dongdong Qin, Xianhua Tang pp. 977-993
SIMPLE SUPERCUSPIDAL REPRESENTATIONS OF $\operatorname{GL}(n)$ PDF
Andrew Knightly, Charles Li pp. 995-1029
SHARP WEAK-TYPE ESTIMATES FOR THE DYADIC-LIKE MAXIMAL OPERATORS PDF
Adam Osękowski pp. 1031-1050
MORDUKHOVICH SUBGRADIENTS OF THE VALUE FUNCTION IN A PARAMETRIC OPTIMAL CONTROL PROBLEM PDF
Nguyen Thi Toan pp. 1051-1072
A NOTE ON THE MUMFORD-TATE CONJECTURE FOR CM ABELIAN VARIETIES PDF
Chia-Fu Yu pp. 1073-1084
AUTOMORPHISMS OF NEIGHBORHOOD SEQUENCE OF A GRAPH PDF
Li-Da Tong pp. 1085-1096
AN HARDY ESTIMATE FOR COMMUTATORS OF PSEUDO-DIFFERENTIAL OPERATORS PDF
Ha Duy Hung, Luong Dang Ky pp. 1097-1109
A CLASS OF NEW BI-INVARIANT METRICS ON THE HAMILTONIAN DIFFEOMORPHISM GROUPS PDF
Guangcun Lu, Tie Sun pp. 1111-1143
EINSTEIN CONDITIONS FOR THE BASE SPACE OF ANTI-INVARIANT RIEMANNIAN SUBMERSIONS AND CLAIRAUT SUBMERSIONS PDF
Jungchan Lee, JeongHyeong Park, Bayram Şahin, Dae-Yup Song pp. 1145-1160
BILATERAL CONTACT PROBLEM WITH FRICTION AND WEAR FOR AN ELECTRO ELASTIC-VISCOPLASTIC MATERIALS WITH DAMAGE PDF
Abdelmoumene Djabi, Abdelbaki Merouani pp. 1161-1182
A REMARK ON CHEN'S THEOREM WITH SMALL PRIMES PDF
Yingchun Cai pp. 1183-1202
SLANT AND LEGENDRE CURVES IN BERGER $su(2)$: THE LANCRET INVARIANT AND QUANTUM SPHERICAL CURVES PDF
C. Călin, M. Crasmareanu pp. 1203-1214
MULTIPLE SOLUTIONS FOR THE NONHOMOGENEOUS FOURTH ORDER ELLIPTIC EQUATIONS OF KIRCHHOFF-TYPE PDF
Liping Xu, Haibo Chen pp. 1215-1226
LOCAL $K$-CONVOLUTED $C$-SEMIGROUPS AND ABSTRACT CAUCHY PROBLEMS PDF
Chung-Cheng Kuo pp. 1227-1245
GENERAL $L_p$-INTERSECTION BODIES PDF
Weidong Wang, Yanan Li pp. 1247-1259
DECOMPOSITIONS OF MULTICROWNS INTO CYCLES AND STARS PDF
Jenq-Jong Lin pp. 1261-1270
DEGREE-ASSOCIATED RECONSTRUCTION PARAMETERS OF COMPLETE MULTIPARTITE GRAPHS AND THEIR COMPLEMENTS PDF
Meijie Ma, Huangping Shi, Hannah Spinoza, Douglas B. West pp. 1271-1284
GENERALIZATIONS OF THE HAHN-BANACH THEOREM REVISITED PDF
N. Dinh, T. H. Mo pp. 1285-1304
AN INVERSE NODAL PROBLEM AND AMBARZUMYAN PROBLEM FOR THE PERIODIC $p$-LAPLACIAN OPERATOR WITH INTEGRABLE POTENTIALS PDF
Yan-Hsiou Cheng, Chun-Kong Law, Wei-Cheng Lian, Wei-Chuan Wang pp. 1305-1316


| ISSN 1027-5487(Print), ISSN 2224-6851 (Online) |